# SDR FDEA201009223652

- Difficulty date: September 22, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 41,125 hours, 26,249 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-DISPATCH CHECKS FOUND FWD ENTRY DOOR ESCAPE LIGHT INOP.  DEN R RELEASED FOR SERVICE IAW MEL: 33-16-02-A  CATEGORY: B EXPIRATION: 24SEP10 "MEL 33-16-02-A: FWD ESCAPE SLIDE LIGHT - INOP."  L/E-LAMPED IAW SMP NO HELP.ITEM IS DEFFERED.  R & R EMERGENCY SLIDE LIGHT BATTERY  PACK IAW MM 33-50-051-2, OPS CKS NORMAL AT THIS  TIME. NO TRACKING LEVEL ASSIGNED.
